# SDR GLBA97059

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fuse
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UIN - 'CABIN FULL' LIGHTS DON'T DONT'T WORK WITH BATTERY IN 'OFF' POSITION.  FORWARD ENTRY DOOR 'PUSH TO OPEN' BUTTON FLUSH WITH DOOR AND MUST PUSH INTO DOOR TO BE ABLE TO OPEN.  MAINTENANCE REPLACED FUSE AND REPOSITIONED PUSH BUTTON.  (M)
